# SDR AALA201803079007

- Difficulty date: March 5, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 48,506 hours, 5,799 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Crew Rest
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT CREW REST DOOR DIFFICULT TO OPEN.  PERFORMED AN ADJUSTMENT OF PILOT CREW REST DOOR IAW CMM 25-21-16.
